MathSciNet Relay Station
MathSciNet bibliographic data
MR2858322 (2012g:34047) 34B15 (34A08 34B37)
Agarwal, Ravi P.; Ahmad, Bashir Existence of solutions for impulsive anti-periodic boundary value problems of fractional semilinear evolution equations. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 18 (2011), no. 4, 457–470.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement